It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


i was on the nuva ring a few years ago but stopped because of the side effects, the main one was the dryness. Since then i've been scared to get on another kind of birth control because of that side effect but a few weeks ago the doctor perscribed me Necon 1/35 and after 3 days of taking it the side effects were worse than the ring. I felt like i was going crazy and constantly felt like throwing up and constant headache and i was sooooo exhausted i couldn't even get off the couch, and of course within 3 days of starting i was all dried up. after a week, i went back to the doctor and he put me on YAZ now because he thinks it was the higher estrogen causing those side effects but i've been on it for a week and everything else went away on the second day of taking yaz EXCEPT the dryness, and that is the number one side effect i don't want! i was wondering if anyone else has has anything similar happen and if so, what fixed it?

I'm not really sure if dryness is the correct word but that's what the doctor called it. Its like before i was on any pill my "juices" were like.. a little thicker i guess and super super slippery and i NEVER had any issues with lubrication it was like the amazon (lol) and now the little juice i have is like water. the best way i can describe it is before it was like vaseline and now its like rubbing alcohol, it dries up instantly when it hits air. And also it feels almost itchy and irritated constantly and its even worse if i touch it. This is so frustrating for me, it makes me depressed and angry when i think about it. PLEASE HELP!! :)





All times are GMT -7. The time now is 01:35 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!